# SDR SIMA200631701

- Difficulty date: November 14, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N902AE
- Make and model: Saab 340B
- Aircraft serial: 340B269
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3216 - RIGHT PACK CAUSING SMOKE IN CABIN.  ISSUED MEL 21-24.  (M)
